| Catalog Number |
09P68-01 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer reported a discrepancy in white blood cell differential results, where neutrophil absolute counts appeared to be misclassified as eosinophil counts by the alinity hq processing module for multiple patient specimens.The results provided were: on (b)(6) 2026 ,sid (b)(6) : 21yrs old female: neutrophil absolute=0.003 10e9/l /repeated on alinity (b)(6) =6.59 10e9/l.Sid (b)(6): 23yrs old female: neutrophil absolute=0.001 10e9/l /repeated on alinity (b)(6)=5.22 10e9/l.There was no reported impact to patient management.